# SDR SWIA972039

- Difficulty date: October 19, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 15,851 hours, 14,198 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE EN ROUTE AT FL33.  MESSAGE WENT OUT DESCENDING THROUGH APPROXIMATELY 9000 FT.  INSPECTED FLAPS, FOUND RIGHT BPSU OUT OF RIG AND REPLACED FLAP IAW 27-51-10.  OPS CHECK GOOD.
